# SDR MWEA040178

- Difficulty date: September 28, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Rudder Tab
- Component: Rudder Tab
- Component part number: 5910257503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HAS A SMALL AREA OF CORROSION/DELAMINATION ON LEFT BOTTOM FORWARD SIDE.  CUT OUT DAMAGED AREA AND INSTALLED LEADING EDGE.
